# SDR DHL2004764001

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR BATTERY IS DEAD.  REMOVED AND REPLACED L1 ENTRY DOOR LIGHT ASSEMBLY. OPS SERVICEABLE IAW M/M 33-50-71.
